Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Irritating eyes. Have been weeping, dried up & stuck together. Brown patch under both eyelids. What is it?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1038 Questions
Hi there, I've felt my eyelids irritating my eyes for the past week now, the feel really dry & my eyes have been wheeping in the night & dried up & stuck together when I wake up. I lifted my eyelids up tonight on noticed under both eyelids a browny/black patch, I'm 33. Do you have any idea what the marks could be?

Kind regards
Posted Thu, 23 May 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 1 hour later
Thanks for sending your query to us.
Since the patch is in both eyes it is not a local issue,and is associated with bacterial infection you are having.
What you have to do is to wash your eyes thoroughly with water whenever possible,put anti biotic drops 3-4 times a day.
It will be preferable if you can have a anti biotic eye ointment ,to be applied daily at bed time ,to be effective through out the night when drops are not available.
Do not worry about these patches.They may have been there before also,only that you did not look for them.
please do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor